# SDR SWIA2020072251403

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK BETWEEN BS 559+96 AND 559+112 CORRODED.  CORROSION COMPLETELY COVERS ALL 3 ANCHOR PLATES AND IS OUT OF LIMITS IAW SRM.  REMOVED THE ANCHOR PLATES IAW AMM.  INSTALLED THE REPLACEMENT ANCHOR PLATES IAW AMM.
